# SDR QXEA2024121800320

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 5,029 hours, 3,968 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR STICKY + HARD TO OPEN. REMOVED FROM SERVICE. C/W VISUAL INSP OF COCKPIT DOOR FRAME & DOOR LATCH/LOCK SYS. CLEANED DOOR LATCH/LOCK ASSY. PERFORMED COCKPIT DOOR FUNCTIONAL TEST IN REF: E175 AMM TASK 52-51-01-720-801-A. FUNCTIONAL TEST GOOD. NO PARTS REPLACED. RETURNED TO SERVICE.
